MathSciNet Relay Station
MathSciNet bibliographic data
MR1079002 11S40 (11M41 14M25)
Loeser, François Fonctions d'Igusa $p$-adiques, polynômes de Bernstein, et polyèdres de Newton. (French) [$p$-adic Igusa functions, Bernstein polynomials and Newton polyhedra] J. Reine Angew. Math. 412 (1990), 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement